Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2009-4pp.434-442

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 73, Issue 4 / 2009 | Next article >>
I.B. Badriyev, O.A. Zadvornov, L.N. Ismagilov and E.V. Skvortsov, "Solution of plane seepage problems for a multivalued seepage law when there is a point source," J. Appl. Math. Mech. 73 (4), 434-442 (2009)
Year 2009 Volume 73 Issue 4 Pages 434-442
Title Solution of plane seepage problems for a multivalued seepage law when there is a point source
Author(s) I.B. Badriyev (Kazan, Russia, ildar.badriev@ksu.ru)
O.A. Zadvornov (Kazan, Russia)
L.N. Ismagilov (Kazan, Russia)
E.V. Skvortsov (Kazan, Russia)
Abstract The steady seepage of an incompressible fluid in a uniform porous medium, occupying an arbitrary bounded two-dimensional region, when there is a point source present is considered. Part of the boundary of the region is free, while the remaining part is impermeable for the fluid. It is assumed that the function defining the seepage law is multivalued and has a linear increase at infinity. A generalized formulation of the problem is proposed in the form of a variational inequality of the second kind. An approximate solution of the problem is obtained by an iterative splitting method, which enables approximate values of both the solution itself (the pressure) and its gradient to be found. Analytic expressions describing the boundaries of the region where the modulus of the pressure gradient takes a constant value are obtained for model problems of a line of bore holes. Numerical experiments are carried out for model problems, which confirm the effectiveness of the proposed method. Good agreement is observed between the results of calculations obtained analytically and by approximate methods.
Received 11 March 2008
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 73, Issue 4 / 2009 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100